Z-symmetric manifold admitting concircular Ricci symmetric tensor


Tasci A. Y. , Zengin F.

AFRIKA MATEMATIKA, vol.31, pp.1093-1104, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2020
  • Doi Number: 10.1007/s13370-020-00782-5
  • Title of Journal : AFRIKA MATEMATIKA
  • Page Numbers: pp.1093-1104

Abstract

This paper deals with Z-symmetric Riemannian manifolds with concircular Ricci symmetric tensor. In the first section, we give an introduction of Z-symmetric manifold. In the second section, the definition of concircular Ricci symmetric tensor is given. In the third section, we introduce Z-symmetric Riemannian manifold admitting concircular Ricci symmetric tensor and we examine some properties of these manifolds. In the last section, we study Z-symmetric spacetimes admitting concircular Ricci symmetric tensor and we give two examples for the existence of these manifolds.